Open Access
May 2009 Deforming $\mathcal{K}(1) $ superalgebra modules of symbols
Faouzi AMMAR, Kaouthar KAMOUN
J. Gen. Lie Theory Appl. 3(2): 95-111 (May 2009). DOI: 10.4303/jglta/S090202


We study nontrivial deformations of the natural action of the Lie superalgebra $\mathcal{K}(1)$ of contact vector fields on the $(1,1)$-dimensional superspace $\mathbb{R}^{1|1}$ on the space of symbols $\widetilde{{\mathcal{S}}}_\delta^n=\bigoplus_{k=0}^n{\mathfrak{F}}_{\delta-\frac{k}{2}}$. We calculate obstructions for integrability of infinitesimal multiparameter deformations and determine the complete local commutative algebra corresponding to the miniversal deformation.


Download Citation

Faouzi AMMAR. Kaouthar KAMOUN. "Deforming $\mathcal{K}(1) $ superalgebra modules of symbols." J. Gen. Lie Theory Appl. 3 (2) 95 - 111, May 2009.


Published: May 2009
First available in Project Euclid: 7 October 2011

zbMATH: 1230.17016
MathSciNet: MR2504872
Digital Object Identifier: 10.4303/jglta/S090202

Rights: Copyright © 2009 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.3 • No. 2 • May 2009
Back to Top